ok, first a little info about me.. I am a 36 year old man with no real medical history and have recently had a DOT physical (and passed fine). doctors say I am healthy and have no heart problems, no drugs in my system, no disease etc. I am a light smoker, but tried quitting for about a year (with no effect). I drink a glass of wine with dinner, but not much more than that. I get quite a bit of excercise and I am in otherwise great health.
The problem I am having (for 5+ years now) is that when I go to bed, and start to fall off to sleep, it feels like someone hit me in the upper left chest with a big club. I will jump and sometimes even yell. it feels like my heart had a beat that was about 20 times to powerfull. this has ONLY ever happend when going to sleep. I can lay down for hours and nothing, but when I start to go to sleep, wham! it hits. Now, it does not always do it, so it is always a surprise.
It does not seem to matter what I eat (or don't eat), what I do, or don't do, lots of work or rest has no effect etc etc. I even quit smoking for over a year thinking maybe it was a lung / heart thing irritated by smoking. (no effect).
This has been happening for years now, (5-7 at least) and does not seem to ever get worse or better. I would go to a doctor, but all they ever tell me is it is indigestion.. they are wrong. I have tried all forms of antiacid and stomach pills .. again no effect. in fact, I have tried almost ALL over the counter medications in different doses and mixtures.. no effect. I can lay on my back, stomach, sides - no effect. sometimes it does it no matter what I am doing.
I have searched 100s of "diagnose your health problem" sites and nothing. So, if anyone out there thinks they know what the _blank_ is wrong with me, please make it known so I can persue proper treatment. It is getting VERY annoying and effects my sleep adversly.
Thanks alot for any help!
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?